| Catalog Number |
08464537001 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The k electrode lot number and expiration date were not provided.The investigation is ongoing.
Event or Problem Description
We received an allegation of questionable ise results for 1 patient's plasma sample tested on a cobas pro ise analytical unit.Results for the potassium (k) test were affected.Initial result: 5.96 mmol/l.The physician questioned the result and asked to rerun the sample.On 14-dec-2023 the sample was rerun and resulted in a value of 3.95 mmol/l.
Additional Manufacturer Narrative
B6 and concomitant medical product sections were updated.This is a correction where the patient was not taking kayaxelate when the initial result of 5.96 mmol/l was obtained.On (b)(6) 2023, the physician called the laboratory questioning the result stating that the patient had hypokalemia since (b)(6) 2023 and the kinetics did not stick with the drug substitution.On the same day, the sample from (b)(6) 2023 that resulted in 5.96 mmol/l was then repeated and the repeat result was 3.95 mmol/l.The investigation did not identify a product problem.The cause of the event was consistent with pre-analytical factors.